MAUDE Adverse Event Report: COVIDIEN POLYUR FEED TUBE 8FR X 42; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN POLYUR FEED TUBE 8FR X 42; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461800
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the cap of the tube was disconnected.Additional information received from the customer stated that the purple end where a syringe would fit in to provide feeding, was completely disconnected from the enteral feeding tubing.There was no patient harm reported.

Brand Name
POLYUR FEED TUBE 8FR X 42
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9451090
Report Number9612030-2019-02374
Device Sequence Number3090698
Product Code KNT
UDI-Device Identifier10884521068018
UDI-Public10884521068018
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461800
Device Catalogue Number461800
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2019
Initial Report FDA Received Date12/11/2019
Patient Sequence Number1